Accessibility navigation


Amalgamations of factorizations of complete equipartite graphs

Hilton, A. J. W. and Johnson, M. (2004) Amalgamations of factorizations of complete equipartite graphs. Discrete Mathematics, 284 (1-3). pp. 157-175.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5011
Additional Information:836KH DISCRETE MATH

Centaur Editors: Update this record

Page navigation